# SDR FDEA201301160103

- Difficulty date: January 16, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,457 hours, 13,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - T/E LOWER ACCESS PANEL 541JB CUT-OUT FORWARD EDGE LOWER CAP, LOWER SURFACE FOUND CORROSION.   FOUND WITHIN LIMITS IAW SRM 57-00-00, FIG 202, REV 51.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 116.
